# SDR ASAA0610632

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 70,766 hours, 62,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549512
- Condition: Gouged
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING DAMAGE TO SHEAR TIE.  REPLACED SHEAR TIE PER SRM 51 30 02.
